# SDR IPXA2017030114568

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N334UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 32844
- Aircraft time: 42,815 hours, 13,158 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Warning Message
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CARGO DETECTOR NR 2 EICAS MESSAGE DISPLAYED.   OPEN.
